# SDR AALA202109075871

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 21,740 hours, 6,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GIRT BAR IS SEPARATED FROM THE BOTTOM OF THE DOOR. (L1 DOOR). REINSTALLED GIRT BAR AT L1 DOOR PER AMM 25-62-44.
